# SDR AALA20011304

- Difficulty date: June 20, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5100 · Standard Practices/Structures
- Part: Web
- Location: Fs 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT LOWER TORQUE BOX VERTICAL WEB ROUTED OUT AT LIGHTENING HOLE WITHOUT REPAIR.  INSTALLED DOUBLER REPAIR ON WEB PER SRM 51-40-2 FIG 1, PAGE 1.  (M)
